Alert archive / Idaho / Winter Storm Warnings in 2014

Winter Storm Warning 8, NWS Pocatello, ID

March 9, 2014

NWS Pocatello, ID issued this winter storm warning at Mar 9, 2014, 4:17 AM MDT. It took effect at Mar 9, 2014, 12:00 PM MDT. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2014, 4:17 AM MDT (10:17 UTC)
In effect from
Mar 9, 2014, 12:00 PM MDT
Expired
Mar 11, 2014, 2:54 AM MDT
In force
39 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WWUS45 KPIH 091017
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
417 AM MDT SUN MAR 9 2014


IDZ018-031-092200-
/O.UPG.KPIH.WS.A.0006.140309T1200Z-140311T0000Z/
/O.NEW.KPIH.WS.W.0008.140309T1800Z-140311T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE
417 AM MDT SUN MAR 9 2014

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT
MONDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW...WHICH
IS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW WILL BEGIN TO FALL THIS MORNING INCREASING THIS
  AFTERNOON AND BECOMING HEAVY AT TIMES TONIGHT AND CONTINUING
  THROUGH THE DAY MONDAY.

* MAIN IMPACT...HEAVY SNOW AND BLOWING WILL PRODUCE AREAS OF
  BLOWING AND DRIFTING SNOW PRIMARILY OVER MOUNTAIN PASSES.

* LOCATIONS INCLUDE...COPPER BASIN...SMILEY CREEK LODGE...
  GALENA SUMMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ019-092200-
/O.UPG.KPIH.WS.A.0006.140310T0000Z-140311T0600Z/
/O.NEW.KPIH.WS.W.0008.140310T0000Z-140311T0600Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
417 AM MDT SUN MAR 9 2014

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MDT MONDAY NIGHT ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW...WHICH
IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW WILL DEVELOP THIS AFTERNOON BECOMING HEAVY AT
  TIMES LATE TONIGHT AND CONTINUING THROUGH MONDAY.

* MAIN IMPACT...HEAVY SNOW AND BLOWING WILL PRODUCE AREAS OF
  BLOWING AND DRIFTING SNOW...PRIMARILY OVER MOUNTAIN PASSES.

* LOCATIONS INCLUDE...TARGHEE PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
5 follow-up statements
589 
WWUS45 KPIH 091941
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
141 PM MDT SUN MAR 9 2014

IDZ018-031-101000-
/O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE
141 PM MDT SUN MAR 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY
ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING
SNOW REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY.

* TIMING...SNOW WILL BEGIN TO FALL THIS MORNING INCREASING THIS 
  AFTERNOON AND BECOMING HEAVY AT TIMES TONIGHT AND CONTINUING 
  THROUGH THE DAY MONDAY. 

* MAIN IMPACT...SNOW ACCUMULATING FROM 12 TO 18 INCHES AND STRONG
  WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW PRIMARILY
  OVER MOUNTAIN PASSES.

* LOCATIONS INCLUDE...COPPER BASIN...SMILEY CREEK LODGE... 
  GALENA SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ019-101000-
/O.CON.KPIH.WS.W.0008.140310T0000Z-140311T0600Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
141 PM MDT SUN MAR 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT MDT MONDAY NIGHT ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING
SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT
MONDAY NIGHT.

* TIMING...SNOW WILL DEVELOP THIS AFTERNOON BECOMING HEAVY AT 
  TIMES LATE TONIGHT AND CONTINUING THROUGH MONDAY. 

* MAIN IMPACT...SNOW ACCUMULATING FROM 10 TO 15 INCHES AND STRONG
  WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW PRIMARILY
  OVER MOUNTAIN PASSES.

* LOCATIONS INCLUDE...TARGHEE PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
599 
WWUS45 KPIH 100858
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
258 AM MDT MON MAR 10 2014

IDZ019-110600-
/O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0600Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
258 AM MDT MON MAR 10 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW REMAINS
IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING.

* AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS EXPECTED
  ABOVE 7000 FEET WITH A TRACE TO 3 INCHES BELOW 6000 FEET BY
  MIDNIGHT TONIGHT.

* MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES MAY
  MAKE TRAVEL HAZARDOUS AT TIMES.

* LOCATIONS INCLUDE...TARGHEE PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ018-031-110000-
/O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT
258 AM MDT MON MAR 10 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING ABOVE 7500 FEET...

A WINTER STORM WARNING ABOVE 7500 FEET FOR SNOW AND BLOWING SNOW REMAINS
IN EFFECT UNTIL 6 PM MDT THIS EVENING.

* TIMING...SNOW WILL CONTINUE THROUGH THE DAY ABOVE 6500 FEET.

* AMOUNTS...STORM TOTAL ACCUMULATIONS OF 10 TO 15 INCHES ABOVE
  7000 FEET WITH A TRACE TO 4 INCHES BELOW 6500 FEET.

* MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES
  MAY MAKE TRAVEL HAZARDOUS AT TIMES.

* LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
045 
WWUS45 KPIH 110006
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
606 PM MDT MON MAR 10 2014

IDZ018-031-110115-
/O.EXP.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT
606 PM MDT MON MAR 10 2014

...WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING
ABOVE 7500 FEET...

THE WINTER STORM WARNING ABOVE 7500 FEET WILL EXPIRE AT 6 PM MDT
THIS EVENING. 

WARM TEMPERATURES AHEAD OF THIS STORM SYSTEM RESULTED IN SNOW
LEVELS CLOSE TO 8000 FEET OF ELEVATION. SNOW ACCUMULATION SINCE
SUNDAY MORNING HAS BEEN 7 TO 9 INCHES AT LOST WOOD DIVIDE AND
VIENNA MINE. COLD AIR IS NOW ARRIVING BEHIND THE STORM SYSTEM AND
LOWERING SNOW LEVELS TO THE MIDDLE AND LOWER SLOPES...BUT
SCATTERED SHOWERS WILL RESULT IN LITTLE ADDITIONAL ACCUMULATION
TONIGHT. THEREFORE THE WINTER STORM WARNING WAS ALLOWED TO EXPIRE.  

$$

IDZ019-110600-
/O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0600Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
606 PM MDT MON MAR 10 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW REMAINS
IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING.

* AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS
  EXPECTED ABOVE 7000 FEET WITH A TRACE TO 3 INCHES BELOW 6000 
  FEET BY MIDNIGHT TONIGHT. 

* MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES
  MAY MAKE TRAVEL HAZARDOUS AT TIMES. 

* LOCATIONS INCLUDE...TARGHEE PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
020 
WWUS45 KPIH 110437
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1037 PM MDT MON MAR 10 2014

IDZ019-110900-
/O.EXT.KPIH.WS.W.0008.000000T0000Z-140311T0900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
1037 PM MDT MON MAR 10 2014

...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 AM MDT TUESDAY
ABOVE 7000 FEET...

THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW
IS NOW IN EFFECT UNTIL 3 AM MDT TUESDAY.

* TIMING...SNOW WILL CONTINUE PAST MIDNIGHT...UNTIL 3 AM TUESDAY
  MORNING.

* AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS EXPECTED
  ABOVE 7000 FEET WITH A 1 TO 3 INCHES BELOW 6000 FEET. 

* MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES 
  MAY MAKE TRAVEL HAZARDOUS AT TIMES.

* LOCATIONS INCLUDE...TARGHEE PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
764 
WWUS45 KPIH 110854
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
254 AM MDT TUE MAR 11 2014

IDZ019-111000-
/O.CAN.KPIH.WS.W.0008.000000T0000Z-140311T0900Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE LOCATIONS OF...TARGHEE PASS
254 AM MDT TUE MAR 11 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW SHOWERS ARE TAPERING OFF AND WINDS HAVE CALMED
DOWN...THEREFORE...THE THREAT FOR BLOWING AND DRIFTING SNOW HAS
DIMINISHED.

$$

HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Mar 9, 4:05 AM MDT, 12 minutes earlier.

Area forecast discussion, Mar 9, 4:05 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
405 AM MDT SUN MAR 9 2014

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. THE LATEST SATELLITE
IMAGERY WAS SHOWING A WARM AND VERY MOIST PACIFIC STORM SYSTEM
ADVANCING THROUGH THE PAC NW STATES THIS MORNING. THE LEADING EDGE
OF THE SYSTEM WILL OVERSPREAD THE NORTHERN AND CNTRL MOUNTAINS TODAY
WITH SNOW LEVELS RANGING FROM AROUND 6500 TO 7000 FEET WELL INTO THE
NIGHT. SOUTHWEST FACING ASPECTS WILL RECEIVE THE BULK OF THE
PRECIPITATION WITH A STRONG BURST OF ACCUMULATION ANTICIPATED
OVERNIGHT AS THE MAIN STORM TRACK BEGINS TO SETTLE INTO THE CNTRL
MOUNTAINS. THUS HAVE CONVERTED THE WINTER STORM WATCH TO A WARNING
ABOVE 7000 FEET IN THE CNTRL MOUNTAINS STARTING THIS AFTERNOON AND
ENDING MONDAY AFTERNOON...AND THE UPPER SNAKE HIGHLANDS TONIGHT
THROUGH MONDAY EVENING. BELOW 6500 FEET...MODERATE TO HEAVY RAINFALL
OVER EXISTING SNOWPACK WILL CREATE THE POTENTIAL FOR AREAL FLOODING
WITH SMALL STREAMS AND LOW LYING AREAS AT GREATEST RISK (MORE
INFORMATION BELOW IN THE HYDROLOGY SECTION). THUS HAVE INTRODUCED
AN AREAL FLOOD WATCH FOR THE WOOD RIVER REGION STARTING TONIGHT AND
CONTINUING THROUGH MONDAY...AND THE LOWER ELEVATIONS OF THE UPPER
SNAKE HIGHLANDS STARTING LATE TONIGHT AND CONTINUING THROUGH MONDAY
EVENING. PRECIPITATION WILL BEGIN TO OVERSPREAD THE SNAKE RIVER
VALLEY/PLAIN LATE TONIGHT CONTINUING THROUGH MONDAY AFTERNOON AS THE
STORM TRACK CONTINUES TO SINK SOUTH THROUGH THE REGION. NEAR
ADVISORY LEVEL WINDS ARE ANTICIPATED WITHIN THE SNAKE PLAIN MONDAY
AFTERNOON ALONG WITH A CHANCE OF THUNDERSTORMS ACROSS THE REGION AS
THE ATMOSPHERE DESTABILIZES. SNOW LEVELS WILL DROP SIGNIFICANTLY
MONDAY NIGHT WITH ACCUMULATIONS ANTICIPATED ACROSS THE UPPER AND
LOWER SNAKE RIVER PLAIN LATE MONDAY NIGHT/TUESDAY MORNING IN A
QUASI-CONVERGENT/UPSLOPE EVENT. HUSTON

EXPECT LINGERING MOUNTAIN SNOW OF 1 TO 2 INCHES ABOVE 6500 FEET
ASSOCIATED WITH AN EXITING SYSTEM ACROSS THE CARIBOU HIGHLANDS AND
THE WASATCH MOUNTAINS TUESDAY. WEDNESDAY AND THURSDAY LOOK FOR DRY
CONDITIONS ACROSS THE AREA AS UPPER LEVEL HIGH PRESSURE RIDGING
BUILDS BACK INTO THE AREA. LOOK FOR NEAR NORMAL TEMPERATURES ON
TUESDAY RISING SLIGHTLY ABOVE NORMAL WEDNESDAY AND EVEN MORE ABOVE
NORMAL ON THURSDAY. WYATT

.LONG TERM...THURSDAY THROUGH SUNDAY. BOTH THE GFS AND ECMWF HAVE
TRENDED TO A DRIER SOLUTION FOR THE LONG TERM. THURSDAY AND FRIDAY
LOOK THE DRIEST WITH A FEW PASSING CLOUDS ALONG THE DIVIDE. ON
FRIDAY MODELS ARE ALSO IN GOOD AGREEMENT OF BUILDING IN A RIDGE OFF
OF THE COAST LEAVING SE ID IN A NW FLOW. AT THIS POINT...ANY
SHORTWAVES THAT MOVE THROUGH WILL GO UP AND OVER OUR AREA AND SKIRT
PAST ALONG THE DIVIDE. THEREFORE...LEFT IN LOW CHANCE POPS ALONG THE
DIVIDE AND WY BORDER FOR FRIDAY AND SATURDAY BUT GENERALLY DRIED
THINGS OUT FOR SUNDAY AS THE RIDGE AXIS MOVES CLOSER OUR AREA.
TEMPERATURES STILL LOOK TO REMAIN ABOVE NORMAL THROUGH THE PERIOD. EP
&&

.AVIATION...AT VALLEY SITES...EXPECT CEILINGS TO BEGIN LOWERING
THROUGH THE DAY TODAY BUT REMAINING VFR. EXPECT BREEZY CONDITIONS
THIS AFTERNOON. THINGS WILL DETERIORATE MORE TO MVFR CONDITIONS
BEGINNING AROUND 10/09Z AS ANOTHER SYSTEM MOVES IN TONIGHT AND STAYS
THROUGH MUCH OF TOMORROW. FOR KSUN...RAIN SHOWERS EXPECTED TO BEGIN
MID DAY TODAY AND PERSIST THROUGH THE PERIOD WITH MVFR/IFR
CONDITIONS LIKELY. EP
&&

.HYDROLOGY...MODERATE TO HEAVY RAINFALL BELOW 6500 FEET COMBINED
WITH MELTING SNOW WILL CREATE AN INCREASED THREAT OF FLOODING FOR
SMALL STREAMS AND LOW LYING AREAS IN THE BIG AND LITTLE WOOD RIVER
REGION AND THE UPPER SNAKE HIGHLANDS. THESE AREAS INCLUDE THE CITIES
OF KETCHUM...HAILEY...ASHTON AND ST ANTHONY. A FLOOD WATCH HAS BEEN
ISSUED FOR THESE AREAS. FLOODING IS NOT EXPECTED FOR THE MAIN STEM
RIVERS AT THIS TIME. WYATT
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING TONIGHT THROUGH MONDAY EVENING ABOVE 7000 FEET
FOR THE IDZ019.

WINTER STORM WARNING FROM NOON TODAY THROUGH MONDAY AFTERNOON ABOVE
7000 FEET FOR THE IDZ018-031.

AREAL FLOOD WATCH TONIGHT THROUGH MONDAY BELOW 6500 FEET FOR IDZ031.

AREAL FLOOD WATCH FROM MIDNIGHT TONIGHT THROUGH MONDAY EVENING BELOW
6500 FEET FOR IDZ019.
&&
Hazardous weather outlook, Mar 8, 12:23 PM MST, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
1223 PM MST SAT MAR 8 2014

IDZ017>025-031-032-091200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
1223 PM MST SAT MAR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PACIFIC STORM SYSTEM MOVING INTO IDAHO SUNDAY IS EXPECTED TO
PRODUCE HEAVY SNOW ABOVE 7000 FT IN THE CENTRAL IDAHO MOUNTAINS
AND UPPER SNAKE HIGHLANDS THROUGH MONDAY. BLOWING AND DRIFTING
SNOW AT HIGHER ELEVATIONS IS ALSO POSSIBLE. A WINTER STORM WATCH
HAS BEEN ISSUED FOR THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 5:00 AM MDTFlood WatchPIH42 hr

Nearby

Winter Storm Warnings in Idaho, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.